Posted by ihatedrugs on January 30, 2013, at 0:00:52
My dr. recently switched me from over 7 years of clonazepan 1-2 mg to Xanax 1mg 3x a day at my request since my brother gave me one and made me sleepier than Klonopin. I use it mainly for insomnia. Last week when I was falling asleep my leg began jerking suddenly like almost kicking something. I dismissed it as nothing. Two days ago I was buying a new cell phone with my husband and couldn't understand anything the salesperson said. Even when I had to sign I forgot how to sign. When he asked me for my address, I completely drew a blank. Also I felt as if the voices where going away or something like it. It's very hard to explain (almost like a deja vu moment). Yesterday I was organizing somethings in the kitchen and when I looked up my visual perception changed as if the door in front of me moved away from me. Kind of dizziness but not quite. Today I was trying to take a nap and my leg started jerking even more often and other parts of my body began twitching.
I went online and there are so many things that fit these symptoms and I wanted to know if it could be due to the change from Klonopin to Xanax. I know Klonopin lasts longer than the Xanax and I wasn't taking it 3x a day. I'm freaking out because the last thing I need is a neurological disease on top of my refractory depression.
I know there are very smart people in this forum and would like it if you could shed some light.